Alert archive / Wisconsin / Small Craft Advisories in 2015

Small Craft Advisory 13, NWS Milwaukee, WI

January 31, 2015

NWS Milwaukee, WI issued this small craft advisory at Jan 31, 2015, 4:35 AM CST. It took effect at Jan 31, 2015, 9:00 PM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jan 31, 2015, 4:35 AM CST (10:35 UTC)
In effect from
Jan 31, 2015, 9:00 PM CST
Expired
Feb 1, 2015, 9:00 AM CST
In force
12 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

514 
WHUS73 KMKX 311035
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
435 AM CST SAT JAN 31 2015

...STRONG NORTHEAST WINDS WILL BUILD HIGH WAVES TONIGHT INTO
MONDAY MORNING...

.NORTH WINDS WILL INCREASE AND TURN NORTHEAST THIS EVENING AS
DEEPENING LOW PRESSURE APPROACHES THE REGION. THE STRONG NORTHEAST
WINDS WILL BUILD HIGH WAVES TONIGHT INTO SUNDAY AS THE LOW PASSES
TO THE SOUTH THROUGH ILLINOIS INTO INDIANA. WINDS WILL EASE BY
EARLY MONDAY MORNING...BUT WAVES WILL BE SLOWER TO SUBSIDE UNTIL
MONDAY AFTERNOON.

THE COMBINATION OF STRONG WINDS...HIGH WAVES AND COLDER
TEMPERATURES BEING PULLED ACROSS LAKE MICHIGAN WILL ALSO PRODUCE
FREEZING SPRAY.

LMZ643-644-311845-
/O.NEW.KMKX.SC.Y.0013.150201T0300Z-150202T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
435 AM CST SAT JAN 31 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM
CST MONDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING
TO 9 AM CST MONDAY. 

* WINDS: NORTHEAST WINDS 15 TO 25 KNOTS THIS EVENING...RISING UP
  TO 30 KNOTS SUNDAY AFTERNOON AND NIGHT. WINDS TURN NORTH AND
  DECREASE TO 10 TO 15 KNOTS BY MONDAY MORNING.

* WAVES: BUILD TO 3 TO 5 FEET TONIGHT...AND 6 TO 10 FEET
  SUNDAY...SUBSIDING TO 4 TO 7 FEET SUNDAY NIGHT AND 2 TO 4 FEET
  BY MONDAY AFTERNOON.

* WINDS AND WAVES WILL PRODUCE FREEZING SPRAY TONIGHT THROUGH
  SUNDAY NIGHT...WITH SOME HEAVY FREEZING SPRAY POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-311845-
/O.NEW.KMKX.SC.Y.0013.150201T0500Z-150202T1800Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
435 AM CST SAT JAN 31 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO NOON
CST MONDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING
TO NOON CST MONDAY. 

* WINDS: NORTHEAST WINDS 15 TO 25 KNOTS LATE THIS EVENING...RISING
  UP TO 30 KNOTS SUNDAY AFTERNOON AND NIGHT. WINDS TURN NORTH AND
  DECREASE TO 10 TO 15 KNOTS MONDAY MORNING.

* WAVES: BUILD TO 3 TO 5 FEET TONIGHT...AND 6 TO 10 FEET
  SUNDAY...SUBSIDING TO 4 TO 7 FEET OVERNIGHT SUNDAY AND 3 TO 4
  FEET BY MONDAY AFTERNOON.

* WINDS AND WAVES WILL PRODUCE FREEZING SPRAY AFTER MIDNIGHT
  TONIGHT THROUGH SUNDAY NIGHT...WITH SOME HEAVY FREEZING SPRAY
  POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
5 follow-up statements
473 
WHUS73 KMKX 311530
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
930 AM CST SAT JAN 31 2015

...STRONG NORTHEAST WINDS WILL BUILD HIGH WAVES TONIGHT INTO
MONDAY MORNING...

.NORTH WINDS WILL INCREASE AND TURN NORTHEAST THIS EVENING...AS
DEEPENING LOW PRESSURE APPROACHES THE REGION. THE STRONG NORTHEAST
WINDS WILL BUILD HIGH WAVES TONIGHT INTO SUNDAY...AS THE LOW
PASSES TO THE SOUTH THROUGH ILLINOIS INTO INDIANA. WINDS WILL EASE
BY EARLY MONDAY MORNING...BUT WAVES WILL BE SLOWER TO SUBSIDE
UNTIL MONDAY AFTERNOON.

THE COMBINATION OF STRONG WINDS...HIGH WAVES AND COLDER
TEMPERATURES BEING PULLED ACROSS LAKE MICHIGAN WILL ALSO PRODUCE
FREEZING SPRAY.

LMZ643-644-312330-
/O.CON.KMKX.SC.Y.0013.150201T0300Z-150202T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
930 AM CST SAT JAN 31 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 9 AM CST MONDAY...

* WINDS: NORTHEAST WINDS 15 TO 25 KNOTS THIS EVENING...RISING UP 
  TO 30 KNOTS SUNDAY AFTERNOON AND NIGHT. WINDS TURN NORTH AND 
  DECREASE TO 10 TO 15 KNOTS BY MONDAY MORNING. 

* WAVES: BUILD TO 3 TO 5 FEET TONIGHT...AND 6 TO 10 FEET SUNDAY.
  WAVES SUBSIDING TO 4 TO 7 FEET SUNDAY NIGHT...AND 2 TO 4 FEET
  BY MONDAY AFTERNOON.

* WINDS AND WAVES WILL PRODUCE FREEZING SPRAY TONIGHT THROUGH 
  SUNDAY NIGHT...WITH SOME HEAVY FREEZING SPRAY POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-312330-
/O.CON.KMKX.SC.Y.0013.150201T0500Z-150202T1800Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
930 AM CST SAT JAN 31 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO NOON CST MONDAY...

* WINDS: NORTHEAST WINDS 15 TO 25 KNOTS LATE THIS
  EVENING...RISING UP TO 30 KNOTS SUNDAY AFTERNOON AND NIGHT.
  WINDS TURN NORTH AND DECREASE TO 10 TO 15 KNOTS MONDAY MORNING.

* WAVES: BUILD TO 3 TO 5 FEET TONIGHT...AND 6 TO 10 FEET SUNDAY.
  WAVES SUBSIDING TO 4 TO 7 FEET SUNDAY NIGHT...AND 3 TO 4 FEET
  BY MONDAY AFTERNOON.

* WINDS AND WAVES WILL PRODUCE FREEZING SPRAY AFTER MIDNIGHT
  TONIGHT THROUGH SUNDAY NIGHT...WITH SOME HEAVY FREEZING SPRAY
  POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
711 
WHUS73 KMKX 312145
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
345 PM CST SAT JAN 31 2015

...STRONG NORTHEAST WINDS WILL BUILD HIGH WAVES TONIGHT INTO
MONDAY MORNING...

.NORTHEAST WINDS WILL DEVELOP AND STRENGTHEN THIS EVENING...AS
DEEPENING LOW PRESSURE APPROACHES THE REGION. THE STRONG NORTHEAST
WINDS WILL BUILD HIGH WAVES BY LATER TONIGHT INTO SUNDAY...AS THE
LOW PASSES TO THE SOUTH OF THE AREA. WINDS WILL EASE BY EARLY
MONDAY MORNING...BUT WAVES WILL BE SLOWER TO SUBSIDE UNTIL MONDAY
AFTERNOON.

THE COMBINATION OF STRONG WINDS...HIGH WAVES AND COLDER
TEMPERATURES BEING PULLED ACROSS LAKE MICHIGAN WILL ALSO PRODUCE
FREEZING SPRAY LATER SUNDAY INTO SUNDAY NIGHT...WITH SOME HEAVY
FREEZING SPRAY POSSIBLE.

LMZ643-644-010545-
/O.CON.KMKX.SC.Y.0013.150201T0300Z-150202T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
345 PM CST SAT JAN 31 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 9 AM CST MONDAY...

* WINDS: NORTHEAST INCREASING TO 15 TO 25 KNOTS THIS
  EVENING...RISING UP TO 30 KNOTS SUNDAY AND SUNDAY NIGHT. WINDS
  TURN NORTH AND DECREASE TO 10 TO 15 KNOTS BY LATE MONDAY
  MORNING.

* WAVES: BUILD TO 4 TO 8 FEET TONIGHT...AND 6 TO 10 FEET SUNDAY
  INTO SUNDAY NIGHT. WAVES SUBSIDING TO 2 TO 4 FEET BY MONDAY
  AFTERNOON.

* WINDS AND WAVES WILL PRODUCE FREEZING SPRAY LATER SUNDAY INTO
  SUNDAY NIGHT...WITH SOME HEAVY FREEZING SPRAY POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-010545-
/O.CON.KMKX.SC.Y.0013.150201T0500Z-150202T1800Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
345 PM CST SAT JAN 31 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO NOON CST MONDAY...

* WINDS: NORTHEAST INCREASING TO 15 TO 25 KNOTS LATE THIS
  EVENING...RISING UP TO 30 KNOTS SUNDAY AND SUNDAY NIGHT. WINDS
  TURN NORTH AND DECREASE TO 10 TO 15 KNOTS BY LATE MONDAY
  MORNING.

* WAVES: BUILDING TO 3 TO 7 FEET LATER TONIGHT...AND 6 TO 12 FEET
  SUNDAY INTO SUNDAY NIGHT. WAVES SUBSIDING TO 2 TO 4 FEET BY
  MONDAY AFTERNOON.

* WINDS AND WAVES WILL PRODUCE FREEZING SPRAY LATER SUNDAY INTO
  SUNDAY NIGHT...WITH SOME HEAVY FREEZING SPRAY POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
958 
WHUS73 KMKX 010300
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
900 PM CST SAT JAN 31 2015

...STRONG NORTHEAST WINDS WILL BUILD HIGH WAVES TONIGHT INTO
MONDAY MORNING...

.NORTHEAST WINDS WILL CONTINUE TO DEVELOP AND STRENGTHEN OVERNIGHT 
AS DEEPENING LOW PRESSURE APPROACHES THE REGION. THE STRONG
NORTHEAST WINDS WILL BUILD HIGH WAVES LATER TONIGHT INTO
SUNDAY...AS THE LOW PASSES TO THE SOUTH OF THE AREA. WINDS WILL
EASE BY EARLY MONDAY MORNING...BUT WAVES WILL BE SLOWER TO SUBSIDE
UNTIL MONDAY AFTERNOON.

THE COMBINATION OF STRONG WINDS...HIGH WAVES AND COLDER
TEMPERATURES BEING PULLED ACROSS LAKE MICHIGAN WILL ALSO PRODUCE
FREEZING SPRAY LATER SUNDAY INTO SUNDAY NIGHT...WITH SOME HEAVY
FREEZING SPRAY POSSIBLE.

LMZ643-644-011100-
/O.CON.KMKX.SC.Y.0013.000000T0000Z-150202T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
900 PM CST SAT JAN 31 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY...

* WINDS: NORTHEAST INCREASING TO 15 TO 25 KNOTS OVERNIGHT...
  RISING UP TO 30 KNOTS SUNDAY AND SUNDAY NIGHT. WINDS TURN NORTH
  AND DECREASE TO 10 TO 15 KNOTS BY LATE MONDAY MORNING.

* WAVES: BUILD TO 4 TO 8 FEET TONIGHT...AND 8 TO 12 FEET SUNDAY 
  INTO SUNDAY NIGHT. WAVES SUBSIDING TO 2 TO 4 FEET BY MONDAY 
  AFTERNOON. 

* WINDS AND WAVES WILL PRODUCE FREEZING SPRAY LATER SUNDAY INTO 
  SUNDAY NIGHT...WITH SOME HEAVY FREEZING SPRAY POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-011100-
/O.CON.KMKX.SC.Y.0013.150201T0500Z-150202T1800Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
900 PM CST SAT JAN 31 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY...

* WINDS: NORTHEAST INCREASING TO 15 TO 25 KNOTS OVERNIGHT...RISING
  UP TO 30 KNOTS SUNDAY AND SUNDAY NIGHT. WINDS TURN NORTH AND
  DECREASE TO 10 TO 15 KNOTS BY LATE MONDAY MORNING.

* WAVES: BUILDING TO 3 TO 7 FEET LATER TONIGHT...AND 8 TO 12 
  FEET SUNDAY INTO SUNDAY NIGHT. WAVES SUBSIDING TO 2 TO 4 FEET 
  BY MONDAY AFTERNOON. 

* WINDS AND WAVES WILL PRODUCE FREEZING SPRAY LATER SUNDAY INTO 
  SUNDAY NIGHT...WITH SOME HEAVY FREEZING SPRAY POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
850 
WHUS73 KMKX 011005
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
405 AM CST SUN FEB 1 2015

...NORTHEAST WINDS INCREASE TO GALES LATER THIS MORNING...

..NORTHEAST WINDS WILL CONTINUE TO STRENGTHEN TO GALE FORCE BY
MID-MORNING AS DEEPENING LOW PRESSURE APPROACHES THE REGION. THE
NORTHEAST GALES WILL BUILD HIGH WAVES. THE GALE FORCE WINDS WILL
CONTINUE INTO THIS EVENING AS THE LOW PASSES TO THE SOUTH OF THE
AREA. WINDS WILL EASE OVERNIGHT INTO EARLY MONDAY MORNING...BUT
WAVES WILL BE SLOWER TO SUBSIDE UNTIL MONDAY AFTERNOON. A SMALL
CRAFT ADVISORY WILL BE NEEDED FOR A TIME AFTER THE GALE WARNING
EXPIRES.

THE COMBINATION OF STRONG WINDS...HIGH WAVES AND COLDER
TEMPERATURES BEING PULLED ACROSS LAKE MICHIGAN WILL ALSO PRODUCE
HEAVY FREEZING SPRAY LATER TODAY THROUGH LATE TONIGHT.

LMZ645-646-011815-
/O.EXT.KMKX.SC.Y.0013.000000T0000Z-150201T1500Z/
/O.NEW.KMKX.GL.W.0003.150201T1500Z-150202T0900Z/
/O.NEW.KMKX.UP.W.0003.150201T1500Z-150202T0900Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
405 AM CST SUN FEB 1 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS
MORNING...
...GALE WARNING IN EFFECT FROM 9 AM THIS MORNING TO 3 AM CST
MONDAY...
...HEAVY FREEZING SPRAY WARNING IN EFFECT FROM 9 AM THIS MORNING
TO 3 AM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
HEAVY FREEZING SPRAY WARNING...WHICH IS IN EFFECT FROM 9 AM THIS
MORNING TO 3 AM CST MONDAY. A GALE WARNING HAS ALSO BEEN ISSUED.
THIS GALE WARNING IS IN EFFECT FROM 9 AM THIS MORNING TO 3 AM CST
MONDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM CST
THIS MORNING. 

* WINDS: NORTHEAST 15 TO 25 KNOTS...RISING UP TO 30 KNOTS WITH
  GUSTS TO 35 KNOTS BY MID-MORNING INTO TONIGHT. WINDS TURN NORTH
  AND DECREASE TO 15 TO 25 KNOTS OVERNIGHT AND 10 TO 15 KNOTS LATE
  MONDAY MORNING.

* WAVES: 5 TO 7 FEET...BUILDING TO 8 TO 12 FEET LATE THIS MORNING
  INTO TONIGHT. WAVES SUBSIDING TO 5 TO 8 FEET MONDAY MORNING AND 2
  TO 4 FEET BY MONDAY AFTERNOON.

* WINDS AND WAVES WILL PRODUCE HEAVY FREEZING SPRAY LATER THIS
  MORNING INTO LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS
EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN
BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT
MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS
NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE
WARING AREA.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
AUGURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ643-644-011815-
/O.EXT.KMKX.SC.Y.0013.000000T0000Z-150201T1500Z/
/O.NEW.KMKX.GL.W.0003.150201T1500Z-150202T0900Z/
/O.NEW.KMKX.UP.W.0003.150201T1500Z-150202T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
405 AM CST SUN FEB 1 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS
MORNING...
...GALE WARNING IN EFFECT FROM 9 AM THIS MORNING TO 3 AM CST
MONDAY...
...HEAVY FREEZING SPRAY WARNING IN EFFECT FROM 9 AM THIS MORNING
TO 3 AM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
HEAVY FREEZING SPRAY WARNING...WHICH IS IN EFFECT FROM 9 AM THIS
MORNING TO 3 AM CST MONDAY. A GALE WARNING HAS ALSO BEEN ISSUED.
THIS GALE WARNING IS IN EFFECT FROM 9 AM THIS MORNING TO 3 AM CST
MONDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM CST
THIS MORNING. 

* WINDS: NORTHEAST 15 TO 25 KNOTS...RISING UP TO 30 KNOTS WITH
  GUSTS TO 35 KNOTS BY MID-MORNING INTO TONIGHT. WINDS TURN NORTH
  AND DECREASE TO 15 TO 25 KNOTS OVERNIGHT AND 10 TO 15 KNOTS LATE
  MONDAY MORNING. 

* WAVES: 4 TO 8 FEET...BUILDING TO 8 TO 12 FEET LATE THIS MORNING
  INTO TONIGHT. WAVES SUBSIDING TO 5 TO 8 FEET MONDAY MORNING AND 2
  TO 4 FEET BY MONDAY AFTERNOON.

* WINDS AND WAVES WILL PRODUCE HEAVY FREEZING SPRAY LATER THIS
  MORNING INTO LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS
EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN
BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT
MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS
NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE
WARING AREA.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
AUGURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
104 
WHUS73 KMKX 011529
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
929 AM CST SUN FEB 1 2015

...GALE FORCE WIND GUSTS AND HEAVY FREEZING SPRAY...

..NORTHEAST GALE FORCE WIND GUSTS WILL CONTINUE TODAY AND INTO
TONIGHT AS DEEPENING LOW PRESSURE MOVES FROM MISSOURI TO ALONG THE
OHIO RIVER. THE WINDY CONDITIONS WILL RESULT IN VERY HIGH WAVES. 
WINDS WILL EASE OVERNIGHT INTO EARLY MONDAY MORNING...BUT WAVES
WILL BE SLOWER TO SUBSIDE UNTIL MONDAY AFTERNOON. A SMALL CRAFT
ADVISORY WILL BE NEEDED FOR A TIME AFTER THE GALE WARNING EXPIRES.

THE COMBINATION OF STRONG WINDS...HIGH WAVES AND COLDER
TEMPERATURES BEING PULLED ACROSS LAKE MICHIGAN WILL ALSO PRODUCE
HEAVY FREEZING SPRAY LATER TODAY THROUGH LATE TONIGHT.

LMZ645-646-012330-
/O.EXP.KMKX.SC.Y.0013.000000T0000Z-150201T1500Z/
/O.CON.KMKX.GL.W.0003.000000T0000Z-150202T0900Z/
/O.CON.KMKX.UP.W.0003.000000T0000Z-150202T0900Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
929 AM CST SUN FEB 1 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST MONDAY...
...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT UNTIL 3 AM CST
MONDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS: NORTHEAST UP TO 30 KNOTS WITH GUSTS TO 35 KNOTS. WINDS
  TURN NORTH AND DECREASE TO 15 TO 25 KNOTS OVERNIGHT AND 10 TO 15
  KNOTS LATE MONDAY MORNING.

* WAVES: 8 TO 12 FEET. WAVES SUBSIDING TO 5 TO 8 FEET MONDAY
  MORNING AND 2 TO 4 FEET BY MONDAY AFTERNOON.

* WINDS AND WAVES WILL PRODUCE HEAVY FREEZING SPRAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS
EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN
BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT
MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS
NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE
WARING AREA.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
AUGURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&


$$

LMZ643-644-012330-
/O.EXP.KMKX.SC.Y.0013.000000T0000Z-150201T1500Z/
/O.CON.KMKX.GL.W.0003.000000T0000Z-150202T0900Z/
/O.CON.KMKX.UP.W.0003.000000T0000Z-150202T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
929 AM CST SUN FEB 1 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST MONDAY...
...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT UNTIL 3 AM CST
MONDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS: NORTHEAST UP TO 30 KNOTS WITH GUSTS TO 35 KNOTS. WINDS
  TURN NORTH AND DECREASE TO 15 TO 25 KNOTS OVERNIGHT AND 10 TO 15
  KNOTS LATE MONDAY MORNING.

* WAVES: 8 TO 12 FEET. WAVES SUBSIDING TO 5 TO 8 FEET MONDAY
  MORNING AND 2 TO 4 FEET BY MONDAY AFTERNOON.

* WINDS AND WAVES WILL PRODUCE HEAVY FREEZING SPRAY LATER THIS 
  MORNING INTO LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS
EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN
BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT
MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS
NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE
WARING AREA.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
AUGURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&



$$

WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 31, 3:57 AM CST, 38 minutes earlier.

Area forecast discussion, Jan 31, 3:57 AM CST, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
357 AM CST SAT JAN 31 2015

.SHORT TERM...

TODAY...FORECAST CONFIDENCE IS HIGH.

WILL SEE A FEW PEEKS OF SUN THIS MORNING THEN MID-HIGH CLOUD SHIELD
WITH APPROACHING STORM MOVE IN.  HIGHS REACHED AROUND MIDDAY AS A
WEAK 850 MB THERMAL RIDGE MOVES ACROSS THE REGION...THEN TEMPS
STEADY WITH A GRADUAL COOLING FROM NORTH TO SOUTH DURING THE MID TO
LATE AFTERNOON AS WEAK SURFACE TROUGH/COLD FRONT SAGS INTO SRN WI.

TONIGHT...FORECAST CONFIDENCE IS MEDIUM.

WILL TIME BEGINNING OF SNOW INTO THE FORECAST AREA WITH FORCING AND
INCREASING DEEP LAYER MOISTURE...WHICH BRINGS THE LEADING EDGE OF
THE SNOW SHIELD INTO THE SW BETWEEN 22Z AND 00Z. SOME HINTS ON
FORECAST SOUNDINGS THAT THERE COULD INITIALLY BE A MIX OF RAIN AND
SNOW...OR EVEN RAIN...IN THE FAR SOUTHWEST GOING QUICKLY OVER TO ALL
SNOW WITH SATURATION IN THE DENDRITE GROWTH ZONE. LOW CONFIDENCE IN
THIS SCENARIO SO WILL LEAVE ALL SNOW.

STEADY LIGHT TO MODERATE SNOW MOVES IN ACROSS THE CWA AS THE
STRONGEST LAYER FRONTOGENESIS SPREADS ACROSS THE SRN HALF OF CWA AND
NRN IL BETWEEN 06Z AND 12Z SUNDAY. BLENDED QPF AMOUNTS AND CONSENSUS
SNOW RATIOS INDICATE 3 TO 4 INCHES ON THE GROUND ALONG AND SOUTHWEST
OF A LINE FROM THE DELLS THROUGH SRN DANE COUNTY TO PLEASNAT PRAIRIE
BY 12Z SUNDAY.

INCREASING NORTHEAST WINDS GUSTING UP TO 25-30 MPH AS APPROACHING
LOW DEEPENS BRINGS BLOWING SNOW INTO THE PICTURE AFTER
06Z...CREATING DIFFICULT DRIVING CONDITONS WITH REDUCED VISIBILITIES
AND DRIFTING SNOW.

SUNDAY AND SUNDAY NIGHT... FORECAST CONFIDENCE MEDIUM.

THE SNOW WILL REMAIN STEADY OVER ALL OF SOUTHERN WI ON SUNDAY AS A
500MB SHORTWAVE TROUGH SWINGS THROUGH THE REGION. 850-600MB
FRONTOGENESIS WILL LINGER OVER SOUTHERN WI ON SUNDAY AS WELL. WE
WILL LOSE THE FORCING FROM THE UPPER JET AS THE SHORTWAVE MOVES IN
THUS NO ENHANCEMENT OF UPWARD MOTION... JUST A STEADY 2 TO 4
MICROBARS PER SECOND. THE BEST CHANCE FOR MODERATE SNOW WILL BE FROM
MIDNIGHT SATURDAY NIGHT THROUGH NOON SUNDAY. SNOW WILL BEGIN TO
TAPER OFF SUNDAY AFTERNOON INLAND FROM THE LAKE.

THE SURFACE LOW WILL BE CROSSING SOUTHERN IL DURING THE DAY
SUNDAY... CAUSING A TIGHT PRESSURE GRADIENT OVER SOUTHERN WI AND
RESULTING IN BLUSTERY NORTHEAST WINDS AND BLOWING SNOW. WINDS WILL
REMAIN ELEVATED THROUGH THE DAY AND GRADUALLY DIMINISH SUNDAY NIGHT.

TOTAL SNOWFALL AMOUNTS FOR THE ENTIRE STORM ARE EXPECTED TO RANGE
FROM 2 TO 4 INCHES NORTH OF A LINE FROM SHEBOYGAN TO THE DELLS...
AND 6 TO 8 INCHES SOUTH OF A LINE FROM WEST BEND TO MADISON TO LONE
ROCK. THIS IS NOT MUCH OF A SHIFT FROM THE PREVIOUS FORECAST. THESE
TOTALS ARE OVER A LONG DURATION OF TIME... FROM THIS EVENING THROUGH
SUNDAY NIGHT. IF IT WAS NOT FOR THE BLOWING SNOW FACTOR... MANY
AREAS WITH AN ADVISORY WOULD NOT EVEN NEED A HEADLINE BECAUSE WE ARE
TALKING ABOUT SNOWFALL AMOUNTS OF 1 TO 3 INCHES OVER A COUPLE OF 6-
HOUR PERIODS. BUT... IT WILL BE VERY WINDY ON SUNDAY WITH RECENT
SNOWFALL WHICH WILL HAVE A GOOD CHANCE OF CAUSING REDUCED
VISIBILITIES WITH BLOWING AND DRIFTING SNOW... THUS SUPPORTING AN
ADVISORY.

NOW FOR THE LAKE EFFECT PORTION OF THE EVENT. WE WENT WITH A WINTER
STORM WARNING FOR MILWAUKEE-RACINE-KENOSHA COUNTIES DUE TO SLIGHTLY
HIGHER EXPECTED SNOWFALL AMOUNTS DUE TO LAKE ENHANCEMENT AND
EVENTUALLY A POSSIBLE LAKE EFFECT SNOW BAND. 1000-850MB FLOW WILL
CHANGE FROM ENE TO NNE SUNDAY AFTERNOON AND NIGHT... JUST AS THE
SYSTEM SNOW IS PULLING AWAY FROM THE REGION. THE WIND SHIFT WILL
ALLOW FOR SOME MORE ENHANCED CONVERGENCE OVER THE LAKE WHICH COULD
FORM A HEAVY LAKE EFFECT SNOW BAND THAT SLIDES FROM NORTH TO SOUTH
DOWN THE LAKESHORE SUNDAY NIGHT. THIS WOULD BE ACCOMPANIED BY GUSTY
NNE WINDS... A DEEP DENDRITIC GROWTH ZONE LAYER AND STRONG UPWARD
MOTION IN THE LOW LEVELS. WHILE THIS COULD BE AN INTENSE BAND OF
SNOW WITH HIGH SNOWFALL RATES... IT SHOULD BE TRANSIENT AND NOT SIT
OVER ONE AREA FOR A LONG PERIOD OF TIME.

.LONG TERM...

MONDAY THROUGH TUESDAY... FORECAST CONFIDENCE MEDIUM.

NORTHWEST FLOW ALOFT WILL RESUME OVER THE UPPER MIDWEST. CLIPPERS
COULD BRING LIGHT SNOW TO SOUTHERN WI MONDAY NIGHT AND TUE NIGHT.
THE TUE NIGHT SYSTEM HAS THE POTENTIAL TO DROP A COUPLE OF INCHES.
TEMPS WILL BE BELOW NORMAL DURING THIS PERIOD.

WEDNESDAY THROUGH FRIDAY... FORECAST CONFIDENCE MEDIUM.

A BLAST OF ARCTIC AIR IS EXPECTED TO SETTLE OVER THE UPPER GREAT
LAKES THROUGH THIS PERIOD ON DRY HIGH PRESSURE. WIND CHILL TEMPS
WILL APPROACH -20F THU NIGHT.

&&

.AVIATION/12Z TAFS/...

VFR CONDITIONS ARE EXPECTED TONIGHT AND SATURDAY ACROSS TAF SITES.
SCATTERED TO BROKEN MIDDLE LEVEL CLOUDS WILL CONTINUE TO PUSH
SOUTHEAST THROUGH THE AREA INTO THIS EVENING. THESE CLOUDS MAY PUSH
OFF TO THE EAST BY LATE EVENING...WITH A PERIOD OF MOSTLY CLEAR
SKIES POSSIBLE LATER TONIGHT INTO SATURDAY MORNING.

LIGHT WINDS WILL BECOME SOUTHWEST EARLY THIS EVENING...THEN
GRADUALLY INCREASE LATER TONIGHT INTO EARLY SATURDAY. THE WINDS WILL
WEAKEN AGAIN SATURDAY...BEFORE A COLD FRONT MOVES SOUTH INTO THE
AREA MAINLY IN THE AFTERNOON. THIS WILL BRING A WIND SHIFT TO THE
NORTHEAST BY 00Z SUNDAY.

&&

.MARINE...

WILL BE ISSUING A SMALL CRAFT ADVISORY BEGINNING AT 03Z SUNDAY FOR
THE NORTHERN ZONES AND 05Z IN THE SOUTH AS NORTH TO NORTHEAST WINDS
INCREASE.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WINTER WEATHER ADVISORY FROM 9 PM THIS EVENING TO 9 PM CST
     SUNDAY FOR WIZ056-057-062-063-067>069.

     WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO 3 AM CST MONDAY
     FOR WIZ052-058>060-064-065-070.

LM...SMALL CRAFT ADVISORY FROM 11 PM THIS EVENING TO NOON CST MONDAY
     FOR LMZ645-646.

     SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO 9 AM CST MONDAY
     FOR LMZ643-644.

&&

TODAY/TONIGHT AND AVIATION/MARINE...REM
SUNDAY THROUGH FRIDAY...MRC
Hazardous weather outlook, Jan 30, 3:43 PM CST, 12 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
343 PM CST FRI JAN 30 2015

WIZ046-047-051-052-056>060-062>072-312145-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
343 PM CST FRI JAN 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

SNOW IS EXPECTED ACROSS THE AREA SATURDAY NIGHT INTO SUNDAY...AS
LOW PRESSURE MOVES ACROSS THE OHIO RIVER VALLEY. HEAVY SNOW TOTALS
ARE POSSIBLE OVER FAR SOUTHEASTERN WISCONSIN WHERE LAKE EFFECT
SNOW WILL COMBINE WITH SNOW FROM THE LOW PRESSURE AREA. BLOWING
AND DRIFTING SNOW IS EXPECTED OVER THIS AREA AS ONSHORE WINDS FROM
LAKE MICHIGAN WILL GUST TO OVER 30 MPH AT TIMES. A WINTER STORM
WATCH HAS BEEN ISSUED FOR FAR SOUTHEASTERN WISCONSIN FROM LATE
SATURDAY NIGHT TO LATE SUNDAY NIGHT.

ELSEWHERE...SEVERAL INCHES OF SNOW ARE ALSO EXPECTED ACROSS SOUTH
CENTRAL WISCONSIN...WITH BLOWING AND DRIFTING SNOW AS WELL.

WIND CHILL TEMPERATURES WILL APPROACH 20 BELOW ZERO LATE
WEDNESDAY NIGHT AND THURSDAY MORNING...AS BRISK NORTHWEST WINDS
BRING ARCTIC AIR TO THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED...BUT SNOWFALL REPORTS ARE
APPRECIATED.

LMZ643>646-312145-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
343 PM CST FRI JAN 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

LOW PRESSURE WILL PASS TO THE SOUTH OF THE REGION SATURDAY NIGHT
INTO EARLY MONDAY. BRISK NORTHEAST WINDS AND HIGH WAVES WILL
DEVELOP SATURDAY NIGHT THROUGH SUNDAY...BEFORE WINDS BECOME
NORTHWESTERLY ON SUNDAY NIGHT INTO MONDAY.

A SMALL CRAFT ADVISORY WILL BE NEEDED FOR SATURDAY EVENING INTO
MONDAY MORNING FOR GUSTY WINDS AND HIGH WAVES. FREEZING SPRAY IS
ALSO EXPECTED...WITH HEAVY FREEZING SPRAY POSSIBLE SUNDAY NIGHT.

WWW.WEATHER.GOV/MKX

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 31, 4:17 AM CSTWinter Storm WarningMKXDane, Green, Iowa, Jefferson, Kenosha, Lafayette and 7 more47 hr
Jan 31, 4:17 AM CSTWinter Weather AdvisoryMKXColumbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 11 more43 hr

Nearby

Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.